# SDR DALA12001333122

- Difficulty date: June 3, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151VG EDGE DAMAGE.  FLOOR PANEL 151VG WAS FABRICATED IAW DRAWING 3D25-40532.  DAMAGED DIM: L=4.0 INCH W=3.0 INCH D=0.1 INCH.  RETAIN FOR RECORDS.  STRINGER 645112 BFM.
